# SDR SIMA20250118001

- Difficulty date: January 18, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP AT FR 88 STR 27R-28R IS CORRODED. (LEVEL 2 CORROSION) RAR SHEAR CLIP AT FR88 BETWEEN STR 27R-28R IAW EMB 170 SRM 51-40-08.
